# SDR AMTA200600279

- Difficulty date: April 14, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Tank
- Condition: Reads High
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN FUEL TANK READ 400 LBS HIGH.  FQIS TEST SHOWS NO FAULT FOR RT MAIN TANK.  CHECK GOOD, C/W FIM 28-41-00-810.  (K)
